Probability Theory and Related Fields

, Volume 71, Issue 2, pp 307–320

Fermion martingales

  • J. M. Lindsay

DOI: 10.1007/BF00332314

Cite this article as:
Lindsay, J.M. Probab. Th. Rel. Fields (1986) 71: 307. doi:10.1007/BF00332314


We show that strictly quasi-free Fermion martingales may be expressed as a sum of quantum stochastic integrals with respect to the Fermi creation and annihilation processes and a multiple of the identity.

Copyright information

© Springer-Verlag 1986

Authors and Affiliations

  • J. M. Lindsay
    • 1
  1. 1.School of MathematicsUniversity of BristolBristolUK
  2. 2.Department of MathematicsKing's CollegeLondonUK

Personalised recommendations